# SDR 99ZZZM12

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: 714755
- Condition: Loose
- Location: Cowl
- Part time: 18 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NEW AIRCRAFT EN ROUTE FROM AMERICAN CHAMPION FACTORY TO ANCHORAGE, AK, SUFFERED POWER LOSS REQUIRING A PRECAUTIONARY LANDING.  INVESTIGATION FOUND THE INDUCTION AIR TUBE BETWEEN THE COWLING AND THE INDUCTION AIRBOX HAD NOT BEEN SECURED TO THE COWLING (SECURED ONLY TO THE AIRBOX).  THE HOSE HAD BEEN SUCKED INTO THE FRONT OF THE AIRBOX, PARTIALLY OBSTRUCTING THE AIRFLOW INTO THE CARBURETOR.
